# SDR DALA14015311803

- Difficulty date: March 3, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 53,947 hours, 11,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R LOCATED AT FWD JACK POINT LAP SPLICE HAS DAMAGE WITH DENT AND GOUGE.
